| Model Number |
DVAB1D4 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Tachycardia (2095); Dizziness (2194); Shock from Patient Lead(s) (3162)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the handheld device was not holding a charge.No troubleshooting indicated.The monitor remains in use.It was also noted by the patient that they have a ¿problem¿ with their implantable cardioverter defibrillator (icd) and it was going off the night prior.Additionally, it was noted that the patient had runs of ventricular tachycardia (vt) and felt lightheaded.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the patient device was interrogated, and no device issues was found.The clinic noted that the patient did receive appropriate and expected therapy for vt.